Electron. J. Diff. Eqns., Vol. 2005(2005), No. 41, pp. 1-18.

Global solutions with infinite energy for the one-dimensional Zakharov system

Hartmut Pecher

The one-dimensional Zakharov system is shown to have a unique global solution for data without finite energy. The proof uses the ``I-method'' introduced by Colliander, Keel, Staffilani, Takaoka, and Tao in connection with a refined bilinear Strichartz estimate.

Submitted January 11, 2005. Published April 5, 2005.
Math Subject Classifications: 35Q55, 35L05.
Key Words: Zakharov system; global solutions; Fourier restriction norm method

Show me the PDF file (296K), TEX file, and other files for this article.

Hartmut Pecher
Fachbereich Mathematik und Naturwissenschaften
Bergische Universitat Wuppertal
Gaustr. 20, D-42097 Wuppertal, Germany
email: Hartmut.Pecher@math.uni-wuppertal.de

Return to the EJDE web page